# SDR SWAA2021071489922

- Difficulty date: June 4, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLES BEHIND WATER SERVICE PANEL AT ACB BS907 - BS927 RBL12 WL171. / REMOVED; & REPLACED 2EA NEW SUPPORT ANGLES BEHIND WATER SERVICE PANEL OF ACB BS907-BS927 RBL12 PART# 147A7221-32 IAW SRM 51-40-02-0G-0 & DWG 147A7221
